# SDR SIMA20141021003

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 30,385 hours, 26,760 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ISIS FAILED & LOW SPEED ABORT PERFORMED.  FOLLOWED AOM 1 PROCEDURE & ITEM CLEARED.  ACCOMPLISHED ADJUSTMENT TEST OF INTEGRATED STANDBY INSTRUMENT SYSTEMS IAW AMM 34-01-01.  SYS FOUND TO BE WORKING IN PROPER CONDITION.
